Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 22, Number 8
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 22, Number 8 (1916)
PDF
Bull. Amer. Math. Soc. 22 (1916)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 22, Number 8 (1916)
PDF
Bull. Amer. Math. Soc. 22 (1916)
The February meeting of the American Mathematical Society
F. N. Cole PDF
Bull. Amer. Math. Soc. 22 (1916), 373-381
On a configuration on certain surfaces
C. H. Sisam PDF
Bull. Amer. Math. Soc. 22 (1916), 381-383
On separated sets
W. A. Wilson PDF
Bull. Amer. Math. Soc. 22 (1916), 384-386
Singular points of transformations and two-parameter families of curves
W. V. Lovitt PDF
Bull. Amer. Math. Soc. 22 (1916), 387-393
An elementary boundary value problem
Dunham Jackson PDF
Bull. Amer. Math. Soc. 22 (1916), 393-397
Concerning reviews
Robert E. Moritz and R. C. Archibald PDF
Bull. Amer. Math. Soc. 22 (1916), 398-401
Notes
PDF
Bull. Amer. Math. Soc. 22 (1916), 415-419
New publications
PDF
Bull. Amer. Math. Soc. 22 (1916), 420-423